Rocky Mountain Journal of Mathematics

Factorality in quotients of linear $G_m$-actions

Andy R. Magid

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 7, Number 4 (1977), 675-682.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250129772

Digital Object Identifier
doi:10.1216/RMJ-1977-7-4-675

Mathematical Reviews number (MathSciNet)
MR444679

Zentralblatt MATH identifier
0371.14026

Citation

Magid, Andy R. Factorality in quotients of linear $G_m$-actions. Rocky Mountain J. Math. 7 (1977), no. 4, 675--682. doi:10.1216/RMJ-1977-7-4-675. https://projecteuclid.org/euclid.rmjm/1250129772


Export citation